Hey all! I'm on Month 3 of my (hopefully) 5 month treatment of Accuatne (Claravis to be specific). Just have a few questions for those of you who are on it as well as those who have finished.
First, the backs of my heels are very sore every morning... my doctor said he doesnt think this is an Accutane side effect... which doesn't make sense to me since this has never happened to me before so I'm wondering... has anyone else experienced this? Did it stop once you finished your course?
Also, my pores seem to be getting WAY bigger. They were never really big in the first place but now they're huge and super noticeable. Is it normal for them to get bigger while on it? Do they shrink again once you're off the 'tane?
My skin is slowly but surely clearing but I still have a lot of redness. Does the redness eventually fade or will I need to do something else for the redness once I'm finished?
Also, like most people, my lips and hair are crazy dry. How soon after I stop Accutane will the moisture come back?
Thanks in advance guys!!
PicklesMcGee11Member Since 12 Apr 2012
Offline Last Active Aug 04 2013 12:16 PM
- Group Members
- Active Posts 22
- Profile Views 1,777
- Member Title New Member
- Age 31 years old
- Birthday November 11, 1983